# SDR DXTA200601233

- Difficulty date: February 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 3,652 hours, 2,118 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MOVE GEAR HANDLE TO RETRACT (UP) POSITION AFTER TAKEOFF.  TROUBLESHOT FOUND NOSE GEAR STRUT WAS NOT FULLY EXTENDING AND NOT MAKING NOSE GEAR SQUAT SWITCH.  SERVICED NOSE STRUT WITH NITROGEN AND EXTENSION AND RETRACTION, OPS CHECKS GOOD.
